Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Had ruptured cyst on ovary and abdominal bleeding. Blood test showed elevated WBC count. Feeling bloated. Guide?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
My question is my wife had a ruptured cyst on her overy and had some abdominal bleeding very small amount but her wbc was around 0000 two weeks later had a follow up blood test and its still around 0000 she had the same bloating and feeling of cold rocks in her stomach. She is under alot of stress at her job could it be anxiety or something else her nutrophils are what is elevated?
Posted Fri, 23 Aug 2013 in General Health
Answered by Dr. Rhea Chanda 2 hours later
Elevated leucocyte count is always to infection in the body. the levels are raised whenever the body is battling infection,however small it must be.In your wife's case,its important to find out the cause of the infection.As you said,if a cyst ruptured in the ovary, and there is blood in the abdomen,then leucocytes will be raised. Now its important to find out how much blood is present and whether its getting resolved. The ultrasound will tell us how much intra abdominal blood is present.Compare usgs from 2 weeks ago with regard to that.Mild fluid in the pelvis is fine, and doesnt require much action,other than follow ups.But if the amount if fluid is more than that and increasing she will need intervention. Im sure her doctor has put her on antibiotics. I suggest you get another usg and compare it to the old one.
Above answer was peer-reviewed by
Follow-up: Had ruptured cyst on ovary and abdominal bleeding. Blood test showed elevated WBC count. Feeling bloated. Guide? 6 minutes later
He has not put her on antibiotics but she does have bad seasonal allergies
Answered by Dr. Rhea Chanda 10 minutes later
well,allergies will also definitely raise the leucocyte count. now only after an examination can it be determined whether the allergies have caused the high count or the abdominal problem. According to me, she should be on a course of antibiotics as her immunity is low due to the allergies.Look sir,the allergies are managable and not a problem,but of her abdomen is bothering her,and she is in pain,so get another ultrasound.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor